# SDR REXA2024102901134

- Difficulty date: September 17, 2023
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 28,277 hours, 18,903 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690362831
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL AT STGR 15L IS CORRODED BETWEEN FS 661+16 AND FS 670. REPLACED SEAT TRACK SECTION AT STGR.15L. BETWEEN F.S. 661+16 AND F.S. 670 . PN SH690-36283-1. IAW CRJ 900 AMM 53-00-49-000-801 (A07) AND 53-00-49-000-400-801 (A07)
